# SDR CALA2022081602085

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH LATERAL SHEAR PLATE AT FR70 CORRODED. GENERATED BY V929087 ON HAECO LCQ NR 9296657/26657 REMOVED AND REPLACED AFT CABIN L/H LATERAL SHEAR PLATE AT FR70 I AW A319 SRM 51-72-11-911-001 PERFORED BY V901486 INSP BY N078570
